# SDR SWAA090948

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 46,626 hours, 38,791 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND RT WING I/B AFT FLAP O/B LOWER SURFACE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
